CSpace
Viscosity solution to nonlinear H-infinity control
Hong, YG; Yung, SP; Mei, SW; Qin, HS
1997-06-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume42Issue:11Pages:890-894
Keywordnonlinear H infinity control viscosity solution disturbance attenuation
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1997XK84200003
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28923
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Hong, YG,Yung, SP,Mei, SW,et al. Viscosity solution to nonlinear H-infinity control[J]. CHINESE SCIENCE BULLETIN,1997,42(11):890-894.
APA Hong, YG,Yung, SP,Mei, SW,&Qin, HS.(1997).Viscosity solution to nonlinear H-infinity control.CHINESE SCIENCE BULLETIN,42(11),890-894.
MLA Hong, YG,et al."Viscosity solution to nonlinear H-infinity control".CHINESE SCIENCE BULLETIN 42.11(1997):890-894.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hong, YG]'s Articles
[Yung, SP]'s Articles
[Mei, SW]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hong, YG]'s Articles
[Yung, SP]'s Articles
[Mei, SW]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hong, YG]'s Articles
[Yung, SP]'s Articles
[Mei, SW]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.